Open Access
Translator Disclaimer
December, 1982 Mixtures of Dirichlet Distributions and Estimation in Contingency Tables
James H. Albert, Arjun K. Gupta
Ann. Statist. 10(4): 1261-1268 (December, 1982). DOI: 10.1214/aos/1176345991

Abstract

Assuming a multinomial sampling model, prior distributions are developed which can accept prior information about symmetry and independence in a two-way contingency table. Bayesian estimates for the cell probabilities are obtained from the posterior distributions which are attractive alternatives to the usual classical estimates when vague prior information about symmetry or independence is available.

Citation

Download Citation

James H. Albert. Arjun K. Gupta. "Mixtures of Dirichlet Distributions and Estimation in Contingency Tables." Ann. Statist. 10 (4) 1261 - 1268, December, 1982. https://doi.org/10.1214/aos/1176345991

Information

Published: December, 1982
First available in Project Euclid: 12 April 2007

zbMATH: 0507.62053
MathSciNet: MR673661
Digital Object Identifier: 10.1214/aos/1176345991

Subjects:
Primary: 62F15
Secondary: 62C10

Keywords: categorical data , independence , mixture , symmetry

Rights: Copyright © 1982 Institute of Mathematical Statistics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.10 • No. 4 • December, 1982
Back to Top